# SDR UALA2011042502003

- Difficulty date: April 24, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 48,139 hours, 17,826 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 713
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK HEADBAND HAS A LEAK. DATA REPLACED CAPTAIN'S MASK PER MM, OPS CHECKED & LEAK CHECKED GOOD.
